# SDR COOSDR02018

- Difficulty date: March 1, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 655615119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 373. STR 8 RT. AFT INTERCOSTAL CLIP CRACKED DUE TO FATIGUE.
